Pacific Journal of Mathematics

Regular and semisimple modules.

T. J. Cheatham and J. R. Smith

Article information

Source
Pacific J. Math. Volume 65, Number 2 (1976), 315-323.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102866791

Zentralblatt MATH identifier
0333.16013

Zentralblatt MATH identifier
0326.16011

Mathematical Reviews number (MathSciNet)
MR0422348

Subjects
Primary: 16A64

Citation

Cheatham, T. J.; Smith, J. R. Regular and semisimple modules. Pacific Journal of Mathematics 65 (1976), no. 2, 315--323. http://projecteuclid.org/euclid.pjm/1102866791.


Export citation

References

  • [1] D. D. Berry, S-purity, Ph. D. Dissertation, Uuiversity of Kentucky, (1975)
  • [2] F. D. Cheatham, F-absolutely pure modules, Ph. D. Dissertation, University of Kentucky (1972)
  • [3] S. E. Dickson, Decompositions of modules II, Math. Zeit., 104 (1968), 349-357.
  • [4] E. E. Enochs, A note on semihereditaryrings, Canad Math. Bull., 16 (1973) 439-440.
  • [5] D. J. Fieldhouse, Purity and flatness, Ph. D. Thesis, McGill University (1967).
  • [6] D. J. Fieldhouse, Regular modules over semi-local rings, Colloq. Math. Soc. Janos Bolyoi (1971).
  • [7] C. Faith, Lectures on injective modules and quotient rings, Springer-Verlag, Berlin (1967).
  • [8] J. Lambek, A module is flat if and only if its character module isinjective, Canad. Math. Bull., 7 (1964), 237-243.
  • [9] V. S. Ramamurthi and K. M. Rangaswamy, On finitely injectivemodules, J. Austral. Math. Soc, 16 (1973), 239-248.
  • [10] T. S. Shores, Decompositions of finitely generated modules, Proc. Amer. Math. Soc, 30 (1971), 445-450.
  • [11] B. T. Stenstrm, Pure submodules, Arch. Math., Band 7 nr 10, (1967), 158-171.
  • [12] R. Ware, Endomorphism rings of projective modules, Trans. Amer. Math. Soc, 155 (1971), 233-256.
  • [13] T. Wrfel,Uber absolut reine ringe, J. Reine Angew. Math., 262-263 (1973), 381-391.
  • [14] J. Zelmanowitz, Regular modules, Trans. Amer. Math. Soc, 163 (1972), 341-355.